Multiplicity results for systems of asymptotically linear second order equations

Francesca Dalbono, Francesca Dalbono, Anna Capietto

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution
Original languageEnglish
Pages (from-to)325-356
Number of pages32
JournalAdvanced Nonlinear Studies
Volume2
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • General Mathematics

Fingerprint Dive into the research topics of 'Multiplicity results for systems of asymptotically linear second order equations'. Together they form a unique fingerprint.

Cite this